# SDR CA140908006

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Reads High
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED AN HIGH OIL PRESSURE WARNING.  REDUCED ENGINE THRUST TO IDLE IAW QRH INSTRUCTIONS AND LANDED.  TROUBLESHOOTING ON-GOING.
